American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Hans-Bert Rademacher. The second closed geodesic on Finsler spheres of dimension $n > 2$. Trans. Amer. Math. Soc. 362 (2010) 1413-1421. MR 2563734.
Abstract, references, and article information   
View Article: PDF

[2] P. Cannarsa, P. Cardaliaguet and E. Giorgieri. Hölder regularity of the normal distance with an application to a PDE model for growing sandpiles. Trans. Amer. Math. Soc. 359 (2007) 2741-2775. MR 2286054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wilhelm P. A. Klingenberg. Poincaré's closed geodesic on a convex surface. Trans. Amer. Math. Soc. 356 (2004) 2545-2556. MR 2048529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel Offin. Hyperbolic minimizing geodesics. Trans. Amer. Math. Soc. 352 (2000) 3323-3338. MR 1661274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Anders Linnér. Curve-straightening and the Palais-Smale condition. Trans. Amer. Math. Soc. 350 (1998) 3743-3765. MR 1432203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nancy Hingston. On the equivariant Morse complex of the free loop space of a surface . Trans. Amer. Math. Soc. 350 (1998) 1129-1141. MR 1458305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jürgen Jost, Xianqing Li-Jost and Xiao Wei Peng. Bifurcation of minimal surfaces in Riemannian manifolds . Trans. Amer. Math. Soc. 347 (1995) 51-62. MR 1270663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anders Linnér. Some properties of the curve straightening flow in the plane . Trans. Amer. Math. Soc. 314 (1989) 605-618. MR 989580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Diane Kalish. The Morse index theorem where the ends are submanifolds . Trans. Amer. Math. Soc. 308 (1988) 341-348. MR 946447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William B. Gordon. Conservative dynamical systems involving strong forces . Trans. Amer. Math. Soc. 204 (1975) 113-135. MR 0377983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Patrick Eberlein. Geodesic flow in certain manifolds without conjugate points . Trans. Amer. Math. Soc. 167 (1972) 151-170. MR 0295387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1